# SDR SWAA2024110548570

- Difficulty date: October 15, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR OUTER SKIN IS DISBONDED. (MARKED)<[01] PANEL 194CR OUTER SKIN WAS DISBONDED AND REPAIRED IAW SRM 53-60-70-2R-1;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
